MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1180300777
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they found cracked syringes in inventory.This was discovered before use.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, a lot met all defined acceptance requirements and was released.There were four samples received for the evaluation.Upon visual examination, the reported condition is confirmed.The exact root cause of the reported condition could not be determined, as no documented evidence could be attributed to the issue identified within the sample¿s evaluation.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
3ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8780453
Report Number1017768-2019-00655
Device Sequence Number1845854
Product Code FMF
UDI-Device Identifier10884521012301
UDI-Public10884521012301
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300777
Device Catalogue Number1180300777
Device Lot Number908658
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date11/15/2019
Patient Sequence Number1